# SDR CA960801005

- Difficulty date: July 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737217
- Engine: Pwa JT8D17
- System (JASC): 3020 · Air Intake Anti/De-Ice System
- Part: Duct
- Part number: 655812313
- Condition: Cracked
- Location: Nose Cowl
- Stage of operation: CL
- Nature of condition: J, M
- Precautionary procedure: A

## Discrepancy

(CAN) OVERHEAT LIGHT AND LOW PNEUMATIC PRESSURE INDICATION. NOSE COWL ANTI-ICE DUCT FOUND CRACKED AT FORWARD WELD FORWARD OF BELLOWS. REPLACED.
